# SDR AT9900091

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47484
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 968
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND DENTED AREA AT STA 968 L-26R CREASED AND OUT OF LIMITS.  CUT OUT DENTED AREA, FABRICATED AND INSTALLED REPAIR DOUBLER, FINGER DOUBLER, SKIN SPLICES, STRINGER SPLICES, SHEAR TIES IAW DC9 SRM 53-04 FIG 16 AND RES NR 9940, 9922 AND 99284.
